MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED ADAPTOR METAPHYSIS UNION SCREW; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED ADAPTOR METAPHYSIS UNION SCREW; SHOULDER JOINT METAL PROSTHESIS
Catalog Number DWD054
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Torque was applied to the nut part when attaching the nut of the conversion adapter, so the humerus broke the bone trunk fracture.Since it was an operation of the revision, the surgeon prepared a plate and a cable, and performed osteosynthesis with this implant.About 2 hours of operative lengthening.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED ADAPTOR METAPHYSIS UNION SCREW
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key7797148
Report Number3000931034-2018-00096
Device Sequence Number2076870
Product Code KWS
UDI-Device Identifier03700386931666
UDI-Public03700386931666
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2019
Device Catalogue NumberDWD054
Device Lot Number6981AN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR